Table of Contents
ISRN Geometry
Volume 2012, Article ID 309486, 12 pages
http://dx.doi.org/10.5402/2012/309486
Research Article

On Generalized Sasakian-Space-Forms

Department of Mathematics, Bangalore University, Central College Campus, Bangalore, Karnataka 560 001, India

Received 31 October 2012; Accepted 16 December 2012

Academic Editors: A. Morozov, A. Popov, and E. H. Saidi

Copyright © 2012 H. G. Nagaraja et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Alegre, D. E. Blair, and A. Carriazo, “Generalized Sasakian-space-forms,” Israel Journal of Mathematics, vol. 141, no. 1, pp. 157–183, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Alegre and A. Carriazo, “Structures on generalized Sasakian-space-forms,” Differential Geometry and its Applications, vol. 26, no. 6, pp. 656–666, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Somashekhara and H. G. Nagaraja, “Generalized Sasakian-space-forms and trans-Sasakian mani-folds,” Acta Mathematical Paedagogicae Academiae Nyiregyhazienis, vol. 28, no. 2, 2012. View at Google Scholar
  4. G. Somashekhara and H. G. Nagaraja, “On K-torseforming vector field in a trans-Sasakian generalized Sasakian-space-form,” International Journal of Mathematical Archive, vol. 3, no. 7, pp. 2583–2588, 2012. View at Google Scholar
  5. U. C. De and A. Sarkar, “Some results on generalized Sasakian-space-forms,” Thai Journal of Mathematics, vol. 8, no. 1, pp. 1–10, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. U. C. De and A. Sarkar, “On the projective curvature tensor of generalized Sasakian-space-forms,” Quaestiones Mathematicae, vol. 33, no. 2, pp. 245–252, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. Prasad, “A pseudo projective curvature tensor on a Riemannian manifold,” Bulletin of the Calcutta Mathematical Society, vol. 94, no. 3, pp. 163–166, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. M. Tripathi and P. Gupta, “τ-curvature tensor on a semi-Riemannian manifold,” Journal of Advanced Mathematical Studies, vol. 4, no. 1, pp. 117–129, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. U. K. Kim, “Conformally flat generalized Sasakian-space-forms and locally symmetric generalized Sasakian-space-forms,” Note di Matematica, vol. 26, no. 1, pp. 55–67, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Sarkar and U. C. De, “Some curvature properties of generalized Sasakian-space-forms,” Lobachevskii Journal of Mathematics, vol. 33, no. 1, pp. 22–27, 2012. View at Publisher · View at Google Scholar · View at MathSciNet